# SDR SIMA20170817002

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 31,378 hours, 26,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 EMERGENCY CEILING LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BULB IAW AMM 33-50-08-000-801-A, AND 33-50-08-400-801-A. OPS CHECKED GOOD.
